Aa
A
A
A
Close
GERD (Acid Reflux) Community
3.14k Members
Avatar universal

Prilosec

I am taking Prilosec for acid reflux, and the pill makes me throw up.  Also. after I have eaten which is a small portition later that evening I throw up
1 Responses
620923 tn?1452919248

  Hi and welcome to the GERD forum.
       ....are u sure it is the Prilosec that is making u vomit? Were u able to eat b4 taking the pill with out vomiting?

And if that is the case it is deff the pill, did u call ur Dr? If not, stop taking the pill call ur Dr to see if there is something else u might take....

In addition to the pill, have u modified ur diet?
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem